# SDR DALA1138659858

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 2,290 hours, 1,984 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE AT ROW 14, RIGHT SIDE.  MAINTENANCE RECONNECTED WIRE CONNECTOR AT ROW 14, RIGHT SIDE.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT OK FOR SERVICE.
